# SDR DXTA200601603

- Difficulty date: September 14, 2006
- Submitted: September 20, 2006
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 4,125 hours, 3,188 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 55275043
- Part serial: 0289
- Condition: Defective
- Location: Nlg
- Part time: 4,125 hours, 3,188 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR WAS SELECTED UP ALL GREEN LIGHTS EXTINGUISHED THEN RED LIGHT EXTINGUISHED FOLLOWED BY NOSE GEAR GREEN LIGHT COMING ON WITH NOISE OF NOSE GEAR DOWN RECYCLED GEAR WITH SAME RESULT.  REPLACE NLG ACTUATOR AND NLG UPLOCK ACTUATOR OPERATIONAL AND LEAK CHECKS WERE GOOD.  MAINTENANCE IAW CE560 XL MM CH 32-30-03.
